Electron. J. Diff. Eqns., Vol. 2004(2004), No. 54, pp. 1-25.

Solvability and the number of solutions of Hammerstein equations

Petronije S. Milojevic

We study the solvability and the number of solutions to Hammerstein operator equations in Banach spaces using a projection like method and degree theory for corresponsing vector fields. The linear part is assumed to be either selfadjoint or non-seladjoint. We present also applications to Hammerstein integral equations.

Submitted December 12, 2003. Published April 8, 2004.
Math Subject Classifications: 47H15, 35L70, 35L75, 35J40.
Key Words: Approximation solvability, Hammerstein equations, A-proper maps.

Show me the PDF file (329K), TEX file, and other files for this article.

Petronije S. Milojevic
Department of Mathematical Sciences and CAMS
New Jersey Institute of Technology, Newark, NJ, USA
email: pemilo@m.njit.edu

Return to the EJDE web page